Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Homotopical stable ranks for certain C$^*$-algebras

Tom 247 / 2019

Prahlad Vaidyanathan Studia Mathematica 247 (2019), 299-328 MSC: Primary 46L85; Secondary 46L80. DOI: 10.4064/sm180222-6-5 Opublikowany online: 11 January 2019

Streszczenie

We study the general and connected stable ranks for C$^*$-algebras. We estimate these ranks for pullbacks of C$^*$-algebras, and for tensor products by commutative C$^*$-algebras. Finally, we apply these results to determine these ranks for certain commutative C$^*$-algebras and noncommutative CW-complexes.

Autorzy

  • Prahlad VaidyanathanDepartment of Mathematics
    Indian Institute of Science Education and Research Bhopal
    Bhopal ByPass Road, Bhauri
    Bhopal 462066, Madhya Pradesh, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek